# SDR CALA2019101101718

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 69,483 hours, 24,647 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING ON CENTER TANK UPPER SKIN AT RBL 6.14 IS CRACKED L P 5865615 SPT REMOVED AND REPLACED SHEAR FITTING IAW B737-700 SRM 51-40-02 AND DWG NO. 111A200 REV ORIGINAL.
